# SDR ABXA20131227670

- Difficulty date: December 27, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AT RIVET STATION 1263, STRINGER 34L.  REMOVED CORRODED SECTION OF STRINGER AT BS 1257 - 1266, 34L.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-00-03.  SDR INFO PN BAC1498236, 146T3001-57, CORRODED STRINGER, NSN, FROM 1257 TO 1266, 34L.  ACFT WAS GROUNDED.
